# SDR DALA2022061304146

- Difficulty date: June 10, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 85,876 hours, 15,945 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: False Indication
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1812 DOOR 4L AND 4R SLIDE LIGHTS ARMED LIGHT ARE ON AT FWD ATTENDANT PANEL AND AT THE DOORS. CORRECTIVE ACTION: CYCLED PWR ON/OFF A/C TO RELAX RELAYS, SLIDE LT OPN NML PER B767 -400 AMM 52-73. (8504796)
